Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 25, 2011, 7:34 PM EDT for Elk County, McKean County, Potter County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 7:34 PM EDT (23:34 UTC)
- Expired
- Apr 25, 2011, 8:00 PM EDT
- In force
- 26 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Elk County, PA, McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 92 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS51 KCTP 252334
SVRCTP
PAC047-083-105-260030-
/O.NEW.KCTP.SV.W.0019.110425T2334Z-110426T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 830 PM EDT
* AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR WILCOX...MOVING NORTHEAST
AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KINZUA BRIDGE STATE PARK AROUND 750 PM EDT...
SMETHPORT AROUND 755 PM EDT...
CROSBY AND NORWICH AROUND 800 PM EDT...
PORT ALLEGANY AND CORYVILLE AROUND 805 PM EDT...
KEATING SUMMIT AROUND 810 PM EDT...
ROULETTE AROUND 815 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4175 7782 4162 7839 4162 7842 4161 7842
4154 7872 4157 7878 4164 7880 4201 7824
4201 7802
TIME...MOT...LOC 2334Z 243DEG 40KT 4161 7870
$$
FORECASTER: DEVOIR1 follow-up statement
656
WWUS51 KCTP 260000
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 PM EDT MON APR 25 2011
PAC047-083-105-260010-
/O.CAN.KCTP.SV.W.0019.000000T0000Z-110426T0030Z/
ELK PA-MCKEAN PA-POTTER PA-
800 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POTTER...EASTERN
MCKEAN AND NORTH CENTRAL ELK COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
DECREASED IN STRENGTH AND IS NOW JUST PRODUCING LOCALLY HEAVY RAIN
AND SUB SEVERE WIND GUSTS. THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4175 7782 4162 7839 4162 7842 4161 7842
4154 7872 4157 7878 4164 7880 4201 7824
4201 7802
TIME...MOT...LOC 0000Z 180DEG 0KT 4159 7875
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:18 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 25, 5:18 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 518 PM EDT MON APR 25 2011 .SYNOPSIS... A NEARLY STATIONARY FRONTAL BOUNDARY OVER NORTHERN PENNSYLVANIA WILL LIFT NORTHWARD INTO NEW YORK STATE ON TUESDAY. A VERY MILD BUT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH MID-WEEK..AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE COLD FRONT IS FORECAST TO PUSH ACROSS THE KEYSTONE STATE ON THURSDAY. COOLER WEATHER APPEARS IN STORE FOR THURSDAY INTO FRIDAY BEHIND THE FRONT. THE FIRST PART OF THE WEEKEND LOOKS FAIR AND DRY WITH SEASONAL TEMPERATURES. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #202 IN EFFECT UNTIL 02Z/10PM LOCAL TIME...COVERING MOST OF NORTHERN AND WESTERN PA. LATEST OBSERVATIONAL DATA INDICATES A STATIONARY FRONT IS RETREATING NWD ACROSS N/CNTRL PA..AS WEAK SURFACE LOW PRESSURE OVER FAR ERN IND APPROACHES THE REGION. CLEAR SKIES AND STRONG SURFACE HEATING IN THE WARM SECTOR SOUTH OF THE FRONT /WITH TEMPERATURES CLIMBING THROUGH THE 70S/ HAS RESULTED IN STRONG BOUNDARY LAYER DESTABILIZATION..BOOSTING MLCAPE VALUES TO 500-1500 J/KG. VWP DATA INDICATES VERTICAL SHEAR PROFILES ARE SUFFICIENT FOR SUPERCELL DEVELOPMENT..WHICH IS SUPPORTED BY ISOLD CELL THAT MOVED ACRS NRN CLEARFIELD/SE ELK AND NOW INTO CAMERON/N-CLINTON COS. LARGE HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED WITH THIS STORM. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/... THE FRONT WILL CONTINUE TO LIFT NORTH OVERNIGHT WHICH SHOULD SHIFT THE FOCUS FOR THE BEST CHANCES OF RAIN NORTHWARD AS WELL. IT WILL BE A PRETTY MILD NIGHT IN MOST AREAS WITH IT EVEN BEGINNING TO FEEL A BIT MUGGY AS DEWPOINTS CREEP UP INTO THE 50S AND 60S. TUESDAY WILL BE WARM AND SOMEWHAT HUMID WITH SIMILAR INSTABILITY COOKING UP IN THE WARM SECTOR WITH DAYTIME HEATING. AS THE UPPER RIDGE BUILDS TWD THE NERN US AND CAN MARITIMES...OUR FLOW WILL TURN MORE SOUTHWESTERLY KEEPING ANOMALOUS WARMTH AND MOISTURE/PWATS ESTABLISHED OVER THE REGION. NAM/GFS MAKE A MESS OF THE MAINLY LIGHT CONVECTIVE QPF THAT THEY WANT TO PRETTY MUCH KEEP SCATTERED OVER THE REGION ALL DAY. THE CANADIAN AND ECMWF ARE MORE CONSERVATIVE EARLY IN THE DAY...WHICH LOOKS REASONABLE...BEFORE BUYING INTO SOMETHING THAT LOOKS MORE LIKE WHAT THE SREF DOES WITH THE BEST CHANCES OF PRECIP DEVELOPING IN THE AFTERNOON...MAINLY OVER THE WESTERN HALF OR SO OF THE FCST AREA. WITH GUIDANCE BEING PRETTY MUCH ALL OVER THE MAP...THAT PART OF THE FORECAST IS A LOW CONFIDENCE ONE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... ACTIVE AND MILD WEATHER PATTERN WILL CONTINUE THROUGH MID- WEEK...IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE MIDWEST. THE COLD FRONT WILL SWEEP EWD ACRS THE REGION ON THURSDAY AND ALLOW COOLER AIR TO INVADE THE AREA INTO FRIDAY. A BRIEF PERIOD OF FAIR/DRY WX APPEARS IN STORE FOR SATURDAY AS HIGH PRES MOVES OVER THE REGION. ANOTHER FRONTAL SYSTEM WILL BRING UNSETTLED CONDITIONS BACK INTO THE FCST FOR SUNDAY INTO EARLY NEXT WEEK. THE THREAT OF SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL CONTINUE EARLY IN THE PERIOD /SLGT RISK APRIL 26-28/...AS A LARGE UPPER TROUGH AND ATTENDANT COLD FRONT SHIFTS EWD THROUGH THE GREAT LAKES SWD ACRS THE OH VLY/MID-SOUTH. A STRONG SLY FLOW WILL CONTINUE TO TRANSPORT VERY MILD AND MOIST AIR INTO PA AHEAD OF THE APPROACHING COLD FRONT...WITH PERHAPS A WRN ATLC/TROPICAL CONNECTION. AFTN DESTABILIZATION OF WARM/HUMID AIR MASS ALONG WITH SEVERAL S/WV DISTURBANCES EJECTING NEWD OUT AHEAD OF THE TROUGH SUGGESTS PERIODS OF SHOWERS AND TSTMS...SOME OF WHICH MAY BE STRONG/SEVERE AND CAPABLE OF PRODUCING HVY RNFL. MDLS ARE IN GOOD AGREEMENT IN TIMING THE MAIN SYNOPTIC COLD FRONT THRU THE AREA ON THURSDAY. THE 12Z GFS AND 15Z SREF SLIGHTLY OUTPACE THE 12Z EC AND GEM GLOBAL. A CONTINUED THREAT OF STRONG TO SVR TSTMS ALONG WITH LOCALLY HEAVY RAIN WILL PERSIST ALONG/AHEAD OF THE CFROPA. COOLER/BELOW NORMAL AIRMASS WILL MOVE INTO THE AREA IN THE WAKE OF THE FRONT...AS THE UPPER LEVEL TROUGH LIFTS NEWD FROM THE GRT LKS. THE COOL AIR ALOFT AND CYC/NW FLOW THIS TIME OF YEAR SUGGESTS SCT INSTABILITY TYPE SHOWERS ESPECIALLY OVR THE FAVORED WESTERN HIGH TERRAIN. HIGH PRES RIDGE SHOULD ARRIVE LATER FRI INTO SATURDAY AND PROVIDE FAIR AND DRY CONDITIONS. ANOTHER FRONTAL SYSTEM WILL LIKELY AFFECT THE AREA SUNDAY INTO EARLY NEXT WEEK. MEDIUM RANGE MDL DIFFS INCREASE SIGNIFICANTLY BY THIS TIME...WITH THE GFS MUCH MORE PROGRESSIVE THAN THE ECMWF. EXPECT TEMPERATURES TO MODERATE BACK TWD SEASONAL LEVELS AHEAD OF THIS FEATURE. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SCT STRONG TO SEVERE TSTMS WILL BE ACRS NRN AND WRN SXNS EARLY THIS EVENING. EXPECT VFR CONDS TO PREVAIL IN MOST AREAS THRU THE PD. OUTLOOK... TUE...TSRA POSSIBLE...MAINLY W MTNS LATE. WED...WIDESPREAD SHOWERS AND THUNDERSTORMS. THU...MORE SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT. GUSTY WINDS AS WELL. FRI...GUSTY WINDS...ALSO SHOWERS...ESPECIALLY ACROSS THE WEST. && .CLIMATE... HARRISBURG RAINFALL TO DATE IS 7.45". THIS MAKES IT THE SECOND WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A POSSIBLE SHOT AT THE RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR/STEINBUGL NEAR TERM...RXR/STEINBUGL SHORT TERM...RXR/STENBUGL LONG TERM...STEINBUGL AVIATION...RXR CLIMATE...JL
Hazardous weather outlook, Apr 25, 2:54 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 254 PM EDT MON APR 25 2011 PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046- 049>053-261900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 254 PM EDT MON APR 25 2011 ...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ035-036-056>059-063-261900- FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE BE NEEDED. PAZ064>066-261900- ADAMS-YORK-LANCASTER- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Apr 25, 5:17 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT MON APR 25 2011
PAZ037-041-252130-
NORTHERN LYCOMING PA-TIOGA PA-
517 PM EDT MON APR 25 2011
...A SHOWER WITH LOCALLY STRONG WIND GUSTS WILL AFFECT NORTHWESTERN
LYCOMING AND SOUTHEASTERN TIOGA COUNTIES...
AT 512 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS 6 MILES NORTHEAST
OF CEDAR RUN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR BLOSSBURG AROUND 530 PM.
LAT...LON 4161 7687 4159 7682 4149 7678 4150 7749
4163 7746 4186 7690
FORECASTER: KFSpecial weather statement, Apr 25, 5:39 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT MON APR 25 2011
PAZ037-252200-
TIOGA PA-
539 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TIOGA COUNTY...
AT 530 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTHWEST OF
BLOSSBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTHEASTERN TIOGA
COUNTY.
LAT...LON 4175 7688 4161 7687 4159 7688 4158 7692
4155 7696 4155 7698 4155 7715 4165 7717
FORECASTER: KFSpecial weather statement, Apr 25, 6:14 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 614 PM EDT MON APR 25 2011 PAZ012-041-045-046-252245- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA- SOUTHERN LYCOMING PA- 614 PM EDT MON APR 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND WESTERN LYCOMING COUNTIES... AT 609 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCK HAVEN...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MCELHATTAN AROUND 620 PM...SALLADASBURG AROUND 630 PM...LITTLE PINE STATE PARK AROUND 640 PM AND TROUT RUN AROUND 650 PM. LAT...LON 4152 7719 4134 7694 4104 7742 4116 7760 FORECASTER: KF
Local storm report, Apr 25, 6:46 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
646 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL KANE 41.66N 78.81W
04/25/2011 M0.88 INCH MCKEAN PA TRAINED SPOTTER
HIGH WIND WITH NO DAMAGE AND TORRENTIAL DOWNPOUR WITH
NO FLOODING
&&
EVENT NUMBER CTP1100021
MACHSpecial weather statement, Apr 25, 6:54 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT MON APR 25 2011
PAZ037-041-042-252345-
NORTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
654 PM EDT MON APR 25 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LYCOMING...NORTHWESTERN
SULLIVAN AND SOUTHEASTERN TIOGA COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LYCOMING...
SULLIVAN AND TIOGA COUNTIES AT 647 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING NORTHEAST AT 40 MPH.
SMALL HAIL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.
LAT...LON 4181 7689 4161 7687 4159 7676 4157 7655
4139 7711 4151 7728 4189 7691 4188 7690
FORECASTER: DEVOIRSpecial weather statement, Apr 25, 7:23 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT MON APR 25 2011
PAZ005-006-010-011-260030-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-
723 PM EDT MON APR 25 2011
...STRONG THUNDERSTORMS WILL AFFECT ELK...MCKEAN...NORTHWESTERN
CAMERON AND NORTHWESTERN POTTER COUNTIES...
AN LINE OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAMERON...ELK...
MCKEAN AND POTTER COUNTIES AT 721 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255...STATE ROAD 446.
LAT...LON 4189 7818 4162 7819 4127 7877 4135 7894
4139 7897 4156 7891 4182 7895 4186 7891
4201 7869 4201 7814
FORECASTER: DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:45 PM EDT | Special Weather Statement | CTP | Elk | 60 min |
| Apr 25, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 61 min |
| Apr 25, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter | 66 min |
| Apr 25, 4:51 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Apr 25, 5:05 PM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Apr 25, 5:17 PM EDT | Special Weather Statement | CTP | Tioga | 13 min |
| Apr 25, 5:32 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 58 min |
| Apr 25, 5:39 PM EDT | Special Weather Statement | CTP | Tioga | 21 min |
| Apr 25, 6:14 PM EDT | Special Weather Statement | CTP | Lycoming | 31 min |
| Apr 25, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 32 min |
| Apr 25, 6:54 PM EDT | Special Weather Statement | CTP | Tioga | 51 min |
| Apr 25, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 30 min |
| Apr 25, 7:23 PM EDT | Special Weather Statement | CTP | Elk, McKean | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.